×

zbMATH — the first resource for mathematics

Generators and relations for certain special linear groups. (English) Zbl 0221.20060

MSC:
20G99 Linear algebraic groups and related topics
11E39 Bilinear and Hermitian forms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bass, H; Milnor, J; Serre, J.-P, Solution of the congruence subgroup problem for SLn(n ⩾ 3) and sp2n(n ⩾ 2),, Publ. math. I.H.E.S., 33, 59-137, (1967) · Zbl 0174.05203
[2] Bianchi, L, Sui gruppi de sostituzioni lineari con coefficienti appartenenti a corpi quadratici immaginari, Math. ann., 40, 332-412, (1892) · JFM 24.0188.02
[3] Bonneson, T; Fenchel, W, Theorie der konvexen Körper, (), No. 1 · Zbl 0008.07708
[4] Borevich, Z.I; Shafarevich, I.R, Number theory, (1966), Academic Press New York/London · Zbl 0145.04902
[5] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton University Press · Zbl 0075.24305
[6] Cohn, P.M, On the structure of the GL2 of a ring, Publ. math. I.H.E.S., 30, 5-53, (1966)
[7] Cohn, P.M, A presentation of SL2 for Euclidean imaginary quadratic number fields, Mathematika, 15, 156-163, (1968) · Zbl 0169.34501
[8] Curtis, C.W; Reiner, I, Representation theory of finite groups and associative algebras, (1962), Interscience Publications, Inc New York · Zbl 0131.25601
[9] Hasse, H, Zahlentheorie, (1963), Akademie-Verlag Berlin · Zbl 0035.02002
[10] Humbert, G, Sur la réduction des formes d’Hermite dans un corps quadratique imaginaire, Compt. rend., 16, 189-196, (1915) · JFM 45.0338.01
[11] Hurwitz, A, Die unimodularen substitutionen in einem algebraischen zahlenkörper, Nachr. akad. wiss. Göttingen math.-phys. kl. II, 332-356, (1895) · JFM 26.0109.01
[12] Kaplansky, I, Modules over dedeking rings and valuation rings, Trans. amer. math. soc., 72, 327-340, (1952) · Zbl 0046.25701
[13] Macbeath, A.M, Groups of homeomorphisms of a simply connected space, Ann. of math., 79, 473-487, (1964) · Zbl 0122.17503
[14] Poitou, G, Sur l’approximation des nombres complexes par LES nombres des corps imaginaires quadratiques dénués d’idéaux non principaux, Ann. ec. norm. sup., 70, 199-265, (1953) · Zbl 0053.02802
[15] {\scJ.-P. Serre}, Le problème des groups de congruence pour SL2, to appear.
[16] Swan, R.G, Generators and relations for certain special linear groups, Bull. amer. math. soc., 74, 576-581, (1968) · Zbl 0221.20061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.